# SDR CKSA95021

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45689
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Condition: Dirty
- Location: Landing Gear
- Part time: 52,448 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YIP-PHL - UPON INITIAL GEAR RETRACTION GEAR AND DOOR INDICATOR LIGHTS REMAINED ILLUMINATED.  AFTER SECOND GEAR RETRACTION LIGHTS EXTINGUISHED.  OPERATIONS NORMAL, UPLATCH CHECK GOOD.  INSPECTED LANDING GEAR, FOUND NO DEFECTS.  LUBED ALL LANDING GEARS, CLEANED SWITCHES AND CANNON PLUGS.  INSTALLED GEAR PIN, CYCLED GEAR HANDLE SEVERAL TIMES.  GROUND OPS NORMAL PER MM 32-60.  (M)
